BOUNDEDNESS IN THE PERTURBED DIFFERENTIAL SYSTEMS
2
조회
0
다운로드
16
인용
0
참고문헌
키워드
초록
Alexseev's formula generalizes the variation of constants formula and permits the study of a nonlinear perturbation of a system with certain stability properties. In recent years M. Pinto introduced the notion of h-stability. S.K. Choi et al. investigated h-stability for the nonlinear diifferential systems using the notion of t_∞ -similarity. Applying these two notions, we study bounds for solutions of the perturbed diifferential systems.
Abstract
Alexseev's formula generalizes the variation of constants formula and permits the study of a nonlinear perturbation of a system with certain stability properties. In recent years M. Pinto introduced the notion of h-stability. S.K. Choi et al. investigated h-stability for the nonlinear diifferential systems using the notion of t_∞ -similarity. Applying these two notions, we study bounds for solutions of the perturbed diifferential systems.
참고문헌 (12)
- V.M. Alexseev, "An estimate for the perturbations of the solutions of ordinary differential equations Vestn", Mosk. Univ. Ser. I. Math. Mekh, 2, pp.28~36 (1961)
- S.K. Choi, "h-stability for nonlinear perturbed systems", Ann. of Diff. Eqs, 11, pp.1~9 (1995)
- S.K. Choi, "h-stability in differential systems", Bull. Inst. Math. Acad. Sinica, 21, pp.245~262 (1993)
- S.K. Choi, "h-stability of differential systems via t1-similarity", Bull. Korean. Math. Soc, 34, pp.371~383 (1997)
- S.K. Choi, "Lipschitz stability for nonlinear functional differen-tial systems", Far East J. Math. Sci(FJMS)I, 5, pp.689~708 (1999)
- R. Conti, "Sulla t1-similitudine tra matricie l'equivalenza asintotica dei sistemi differen-ziali lineari", Rivista di Mat. Univ. Parma, 8, pp.43~47 (1957)
- S. Elaydi, "Lipschitz stability for nonlinear Volterra integro-differential systems", Appl. Math. Computations, 27, pp.191~199 (1988)
- 구윤회, "BOUNDEDNESS IN PERTURBED DIFFERENTIAL SYSTEMS", Journal of Applied Mathematics and Informatics, 30(1), pp.279~287 (2012), 한국전산응용수학회
- 구윤회, "h¡STABILITY OF NONLINEAR PERTURBED DIFFERENTIAL SYSTEMS VIA t1-SIMILARITY", 순수 및 응용수학, 19(2), pp.171~177 (2012), 한국수학교육학회[DOI]
- V. Lakshmikantham, "Differential and Integral Inequalities: Theory and Applications Vol. I" (1969), Academic Press
- M. Pinto, "Perturbations of asymptotically stable differential systems", Analysis, 4, pp.161~175 (1984)
- M. Pinto, "Stability of nonlinear differential systems", Applicable Analysis, 43, pp.1~20 (1992)
